# SDR SWAA022483

- Difficulty date: October 18, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 9,648 hours, 5,556 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: 183A81004
- Part serial: 000524
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, SWA SI 11038-55, FOUND RT ELEVATOR TAB BUSHINGS WORN AT HINGE ATTACH POINTS NR 2, NR 3 AND NR 4.  REMOVED AND REPLACED RT ELEVATOR TAB PER MM.
